# SDR FDEA201610293745

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 82,485 hours, 41,467 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Condition: Failed
- Location: Apu Inlet Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING FL 210, APU FAULTED. QRH COMPLETE, UNABLE RESTART, SINGLE GENERATOR OPS.  TROUBLESHOT IAW FIM TASK 49-11-00-990-849 FIG 104.  FOUND  BROKEN WIRE AT APU INLET DOOR SWITCH.  REPLACED INLET DOOR SWITCH IAW AMM  49-15-02 & SWPM 20-30-12. OPS CHECKED NORMAL.
